# SDR UPS99830796

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 975491331
- Condition: Cracked
- Location: Bs 215-220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, LONGERON 35L FS 215 - 220 WAS CRACKED BEYOND THE STOP DRILL AND CORROSION WAS FORMING INSIDE THE CRACK.  CUT OUT THE DAMAGED LONGERON, FS 190 - 230 AND SPLICED IN A NEW SECTION OF LONGERON IAW SRM 53-2-2 FIG 10.
